# SDR EIAA2000094

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - EXISTING FRONT SPAR WEB REPAIR AT APPROX FSS 695 - FSS 713, RT WING L/E INTERFERRED WITH ACCOMPLISHMENT OF FRONT SPAR MOD.  REPAIRED PER ECRA 479-57-137-2.  REMOVED EXISTING TRIPLER, DOUBLER, FILLER AND SHIMS.  TRIMMED WEB BETWEEN FSSI 694.0 TO FSSI 713.45 ON OUTBOARD SIDE OF WEB STIFFENER.  FABRICATED WEB SECTION, WEB SPLICE PLATES, FILLERS AND SHIMS.  (X)
